BROWSE

Related Researcher

Author's Photo

Chung, Jin-Ho
Communications and Code Design Lab (CCDL)
Research Interests
  • Algebraic sequences, biometric authentication, data compression for machine learning, Wi-Fi systems

ITEM VIEW & DOWNLOAD

New Families of Optimal Frequency-Hopping Sequences of Composite Lengths

Cited 0 times inthomson ciCited 0 times inthomson ci
Title
New Families of Optimal Frequency-Hopping Sequences of Composite Lengths
Author
Chung, Jin-HoGong, GuangYang, Kyeongcheol
Issue Date
2014-06
Publisher
IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Citation
IEEE TRANSACTIONS ON INFORMATION THEORY, v.60, no.6, pp.3688 - 3697
Abstract
Frequency-hopping sequences (FHSs) are employed to mitigate the interferences caused by the hits of frequencies in frequency-hopping spread spectrum systems. In this paper, we present two new constructions for FHS sets. We first give a new construction for FHS sets of length nN for two positive integers n and N with gcd (n,N)=1. We then present another construction for FHS sets of length (q-1)N , where q is a prime power satisfying gcd (q-1,N)=1. By these two constructions, we obtain infinitely many new optimal FHS sets with respect to the Peng-Fan bound as well as new optimal FHSs with respect to the Lempel-Greenberger bound, which have length $nN$ or n(q-1)N. As a result, a great deal of flexibility may be provided in the choice of FHS sets for a given frequency-hopping spread spectrum system.
URI
https://scholarworks.unist.ac.kr/handle/201301/4947
URL
http://ieeexplore.ieee.org/document/6782460/
DOI
10.1109/TIT.2014.2315207
ISSN
0018-9448
Appears in Collections:
EE_Journal Papers
Files in This Item:
There are no files associated with this item.

find_unist can give you direct access to the published full text of this article. (UNISTARs only)

Show full item record

qrcode

  • mendeley

    citeulike

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

MENU